| Model Number |
02.12.0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee instability due to laxity and the cause of the laxity is unknown.At 1 year and 9 months post primary the surgeon revised upsized the poly (from 10 to 14 mm) to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09 may 2025: lot 2308022: (b)(4) items manufactured and released on 15-may-2023.Expiration date: 2028-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.